MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBQ-SYR W/NDLE,SAFETY,INSLN,1ML,29GX0.5"

Medline Industries, LP MEDLINE; DBQ-SYR W/NDLE,SAFETY,INSLN,1ML,29GX0.5"
Catalog Number SYRSI101292
Medical Device Problem Codes Difficult or Delayed Activation (2577); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they are "hard to activate the safety sheath- they feel locked and require a bit more force than staff are used to.".
 
Additional Manufacturer Narrative
The customer reported receiving medline safety insulin syringes with needle for which the safety was not working during use and described the issue as hard to activate the safety sheath, feeling locked, and requiring more force than staff are used to; there was no reported death or injury associated with this event.Medline received 1 box in new condition and randomly selected 20 samples to perform visual and functional testing; the visual inspection revealed no manufacturing or defects preventing the samples from working as intended, and functional testing included moving the safety shield forward to cover the needle, locking it until an audible snap was heard, and attempting to unlock the safety shield.The complaint was not confirmed, no issues were experienced during testing, no excessive force was needed, and the samples worked as intended.Based on the review of the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBQ-SYR W/NDLE,SAFETY,INSLN,1ML,29GX0.5"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
konstantina callas
three lakes drive
northfield, IL 60093--275
MDR Report Key50912874
Report Number1417592-2026-51765
Device Sequence Number5804172
Product Code MEG
UDI-Device Identifier10888277657298
UDI-Public10888277657298
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K231907
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYRSI101292
Device Lot Number89725020001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/17/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown